# SDR SWAA2022111661291

- Difficulty date: October 18, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs727d-727e S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CHANNEL SUPPORT ZEE, BS 727D & 727E, S25L IN THE AFT CARGO COMPARTMENT.   REPLACED THE CHANNEL SUPPORT ZEE IAW SRM 51-10-02, ITEM 9, AND DWG 146A7500, SHEET 37, REV C.
